Publication
Title
Drop shape dynamics of a Newtonian drop in a non-Newtonian matrix during transient and steady shear flow
Author
Abstract
Language
English
Source (journal)
Journal of rheology / Society of Rheology [New York] - New York, N.Y.
Publication
New York, N.Y. : 2007
ISSN
0148-6055
Volume/pages
51:2(2007), p. 261-273
ISI
000244941500006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 05.03.2014
Last edited 13.10.2018